# SDR AALA201708289039

- Difficulty date: August 27, 2017
- Submitted: August 29, 2017
- Operation: Air carrier
- Aircraft: N740UW
- Make and model: Airbus A319-112
- Aircraft serial: 1265
- Aircraft time: 46,548 hours, 28,011 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Attach Fitting
- Condition: Dirty
- Location: R1 Door Girt Bar
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

R1 DOOR INDICATED A RED BLINKING LIGHT AFTER DEPARTURE.  DOOR ARM LIGHT EXTINGUISHED ON LOWER ECAM.  FOUND DEBRIS IN SLIDE GIRT BAR ATTACH FITTING, CLEANED DEBRIS. CHECKED GOOD IAW AMM.
